# SDR HEEA0015923

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 4004512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA HAS CORROSION.  REMOVED FROM AIRCRAFT HK4121X (212).
